8 doctors weighed in:
L'm about to start taking a course of steroids for a frozen shoulder? Can steriods make me hyper?
8 doctors weighed in

Dr. Laura Davies
Psychiatry
5 doctors agree
In brief: Yes
Steroids are very useful but can have a wide range of side effects.
In terms of your mood, you can feel hyper, depressed, or even lose touch with reality. If any of these happen, be sure to contact your doctor at once.

In brief: Yes
Steroids are very useful but can have a wide range of side effects.
In terms of your mood, you can feel hyper, depressed, or even lose touch with reality. If any of these happen, be sure to contact your doctor at once.
Dr. Laura Davies
Dr. Laura Davies
Thank
Dr. Danny Proffitt
Family Medicine
2 doctors agree
In brief: Yes
Steroids can elevate one's mood.
They are know to induce psychosis. Some are more sensitive to this side effect than others. It is a known side effect.

In brief: Yes
Steroids can elevate one's mood.
They are know to induce psychosis. Some are more sensitive to this side effect than others. It is a known side effect.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
107,000 doctors available
Read more answers from doctors